|
|
Publications in Math-Net.Ru
-
First-order quasilinear equations with continuous nonlinearities
Dokl. Akad. Nauk, 339:2 (1994), 151–154
-
Theory of functions, and differential equations
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, no. 5, 36–43
-
First-order conservative quasilinear laws with an infinite domain
of dependence on the initial data
Dokl. Akad. Nauk SSSR, 314:1 (1990), 79–84
-
Some examples of the nonuniqueness of the solution of the Cauchy problem for quasilinear hyperbolic systems
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, no. 5, 80–84
-
Some unsolved problems in the theory of differential equations and mathematical physics
Uspekhi Mat. Nauk, 44:4(268) (1989), 191–202
-
Asymptotic behaviour of the solutions of the Cauchy problem for non-linear first order equations
Uspekhi Mat. Nauk, 42:5(257) (1987), 3–40
-
On embedding theory for anisotropic function spaces
Dokl. Akad. Nauk SSSR, 285:5 (1985), 1054–1057
-
Passage to the limit in quasilinear parabolic equations
Trudy Mat. Inst. Steklov., 167 (1985), 183–206
-
Uniqueness of the solutions of mixed problems for the degenerate system of the theory of two-phase porous flow
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 2, 28–33
-
Convergence of the solutions of quasilinear parabolic equations with weakly converging coefficients
Dokl. Akad. Nauk SSSR, 270:3 (1983), 533–536
-
On the theory of embedding of anisotropic Sobolev spaces
Uspekhi Mat. Nauk, 38:2(230) (1983), 207–208
-
Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation
Mat. Sb. (N.S.), 120(162):3 (1983), 396–425
-
Continuity properties of solutions of some classes of nonstationary equations
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, no. 3, 29–36
-
Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations
Dokl. Akad. Nauk SSSR, 265:4 (1982), 801–804
-
Generalized solutions of the Korteweg–de Vries equation
Dokl. Akad. Nauk SSSR, 261:6 (1981), 1296–1298
-
On anisotropic estimates of Schauder type for solutions of elliptic equations
Dokl. Akad. Nauk SSSR, 254:4 (1980), 788–791
-
Boundary value problems for systems of equations of two-phase porous flow type; statement of the problems, questions of solvability, justification of approximate methods
Mat. Sb. (N.S.), 104(146):1(9) (1977), 69–88
-
A priori estimates and Harnack's inequality for generalized solutions of degenerate quasilinear parabolic equations
Sibirsk. Mat. Zh., 18:3 (1977), 608–628
-
The Cauchy–Dirichlet problem for Hamilton-Jacobi equations of eikonal type
Dokl. Akad. Nauk SSSR, 224:5 (1975), 1012–1015
-
Schauder-type estimates and existence theorems for the solution of basic problems for linear and nonlinear parabolic equations
Dokl. Akad. Nauk SSSR, 220:2 (1975), 277–280
-
On the nonlocal theory of the Cauchy problem for quasi-linear equations of first order in the class of locally summable functions
Dokl. Akad. Nauk SSSR, 220:1 (1975), 23–26
-
Generalized solutions of the Hamilton–Jacobi equations of eikonal type. I. Formulation of the problems; existence, uniqueness and stability theorems; some properties of the solutions
Mat. Sb. (N.S.), 98(140):3(11) (1975), 450–493
-
A priori estimates and a Harnack inequality for generalized solutions of degenerate quasi-linear second order parabolic equations
Dokl. Akad. Nauk SSSR, 204:2 (1972), 283–284
-
Periodic solutions of nonlinear second order parabolic equations
Differ. Uravn., 6:4 (1970), 731–740
-
First order quasilinear equations in several independent variables
Mat. Sb. (N.S.), 81(123):2 (1970), 228–255
-
Linear and nonlinear parabolic systems on the plane
Dokl. Akad. Nauk SSSR, 187:3 (1969), 510–513
-
Generalized solutions of the Cauchy problem in the large for first order nonlinear equations
Dokl. Akad. Nauk SSSR, 187:1 (1969), 29–32
-
On the minimax representation of solutions of first order nonlinear equations
Funktsional. Anal. i Prilozhen., 3:2 (1969), 57–66
-
The Cauchy problem for some classes of quasi-linear parabolic equations
Mat. Zametki, 6:3 (1969), 295–300
-
Results concerning the nature of the continuity of solutions of parabolic equations and some of their applications
Mat. Zametki, 6:1 (1969), 97–108
-
First order nonlinear equations and the differential games connected with them
Uspekhi Mat. Nauk, 24:2(146) (1969), 227–228
-
A class of problems with an unknown boundary for the heat conduction equation
Dokl. Akad. Nauk SSSR, 178:5 (1968), 1036–1038
-
Boundary value problems for degenerate second order elliptic equations
Mat. Sb. (N.S.), 77(119):3 (1968), 299–334
-
Nonlinear parabolic equations with two independent variable
Tr. Mosk. Mat. Obs., 16 (1967), 329–346
-
Estimates of the highest derivatives for the solutions of elliptic and parabolic equations with continuous coefficients
Mat. Zametki, 2:5 (1967), 549–560
-
Generalized solutions of nonlinear first order equations with
several independent variables. II
Mat. Sb. (N.S.), 72(114):1 (1967), 108–134
-
A priori estimate for the derivative of a solution of a parabolic equation and certain of its applications
Dokl. Akad. Nauk SSSR, 170:3 (1966), 501–504
-
On solutions of first order nonlinear equations
Dokl. Akad. Nauk SSSR, 167:2 (1966), 286–289
-
Generalized solutions of nonlinear equations of the first order with several variables. I
Mat. Sb. (N.S.), 70(112):3 (1966), 394–415
-
The method of finite differences for a first-order non-linear equation with many independent variables
Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966), 884–894
-
Methods for constructing generalized solutions for the Cauchy problem for a quasilinear equation of the first order
Uspekhi Mat. Nauk, 20:6(126) (1965), 112–118
-
The Cauchy problem in the large for non-linear equations and for certain first-order quasilinear systems with several variables
Dokl. Akad. Nauk SSSR, 155:4 (1964), 743–746
-
A priori bounds and some properties of solutions of elliptic and parabolic equations
Mat. Sb. (N.S.), 65(107):4 (1964), 522–570
-
A priori bounds for generalized solutions of second-order elliptic and parabolic equations
Dokl. Akad. Nauk SSSR, 150:4 (1963), 748–751
-
Some properties of solutions of elliptic equations
Dokl. Akad. Nauk SSSR, 150:3 (1963), 470–473
-
A priori bounds and some properties for solutions of elliptic and parabolic equations
Uspekhi Mat. Nauk, 18:4(112) (1963), 215–216
-
An a priori estimate of the solutions of linear parabolic equations and solutions of boundary-value problems
for a certain class of quasi-linear parabolic equations
Dokl. Akad. Nauk SSSR, 138:5 (1961), 1005–1008
-
Quasi-linear second-order parabolic equations with many independent variables
Uspekhi Mat. Nauk, 16:5(101) (1961), 115–155
-
The Cauchy problem in the large for certain non-linear first order differential equations
Dokl. Akad. Nauk SSSR, 132:1 (1960), 36–39
-
To the 175th anniversary of P. L. Chebyshev's birth
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, no. 6, 3–4
-
To the 100th anniversary from the death of Pafnutiy Lvovich Chebyshev
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, no. 6, 3–10
-
On the 170th anniversary of the birth of P. L. Chebyshev
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, no. 5, 2–4
-
Sessions of the Petrovskii seminar on differential equations and mathemathical problems of physics
Uspekhi Mat. Nauk, 40:5(245) (1985), 295–307
© , 2025